# SDR QXEA200500905

- Difficulty date: May 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Insert
- Condition: Spinning
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD BAGGAGE DOOR RUBBER MOUNTS FOR INTERNAL PANEL HAVE SPINNING INSERTS.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
